# SDR DALA12010593119

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 33,111 hours, 16,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 19A LOOSE CABLES/WIRES.  STOWED AND SECURED SEAT 19A EMERGENCY LIGHT WIRING AS REQUIRED.  ACFT OK FOR SERVICE.
